Saturday, April 19, 2008

Way Too Much Info...

Warning, this post has a ton of TMI in it. In fact, that's all it is. If you are squeamish or don't want to know about the inner workings of my body, click away now. Just click away.

Last night at bedtime I went to insert the second vi.agra suppository of the day. I don't know if it is my imagination, but it felt like everything was all swollen "up there" and that the texture of the tissue had changed. I'm wondering if this is a normal side effect because it is meant to be absorbed by the vascular tissue, but Dr. Google had no answers for me. I will ask the nurse this morning. The second strange incident was that my bowel movement this morning was green. Really green. I haven't had anything diet-wise that would cause this, so I'm hoping this may also be a side effect of the suppositories and hopefully not a sign that my gallstones are acting up. The bowel movement was also a bit painful, even though it was soft. It felt like it was just pressing on tender parts as it was making its way out into the world.

Okay, done with the TMI. Sorry about that.

3 comments:

Alison said...

Hey, you gotta report these details somehow. :) It could help someone!

HeidiM said...

Hi, I just asked my husband "do you remember me complaining of having green poo when I was on the Viagra suppositories?" He said, "I don't remember you telling me about it." However, the swollenness, I did have. It was a whole different environment going on.

shinejil said...

Yikes! I'm so sorry you've got all this icky discomfort. I wish I had some illuminating experience to share like, oh, yes, the green Vi@gr@ shit. Happens all the time!

I do hope that's all it is, and that the rest of you is sound and hale.